# SDR SWIA2020040850050

- Difficulty date: February 16, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 30,288 hours, 18,505 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D:  DAMAGE TO LH WINGLET OUTBOARD SKIN PANEL.  COMPLIED WITH TEMPORARY REPAIR PER REO, PERMANENT REPAIR DUE WITHIN 5750 FH PER REV A OF REO. PERMANENT REPAIR DUE BY TAT 31330.1 C:  MCI RA#  41829  NOTE:  BUILT MX CODE TO TRACK 800 FLT HRS REINSP *****  DO NOT CLOSE UNTIL PERMANENT REPAIR  *****   (C-CHECK) RO 4/6/2020   REPLACED DAMAGED LH WINGTIP OUTBOARD SKIN AND LEADING EDGE WITH NEW PARTS AS PER CRJ 700 SRM AND CRJ 700 AMM. SKYWEST TASK CARD COMPLIED WITH.
